# SDR YENA201907090398

- Difficulty date: July 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 37,400 hours, 24,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011394
- Condition: Failed
- Location: Cabin
- Part time: 14,867 hours, 9,989 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1589, BOS-DCA. L2 DOOR EMERGENCY LIGHTS, ROW 24-25 CENTER ISLE EMERGENCY LIGHT AND AFT GALLEY CEILING EMERGENCY LIGHT INOP; REMOVED AND REPLACED #5 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPS CHECK GOOD AT THIS TIME.
